RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlov, Aleksandr Leonidovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:268
Abstract pages:1027
Full texts:363
References:223

http://www.mathnet.ru/eng/person20741
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/344292

Publications in Math-Net.Ru
2019
1. A. L. Pavlov, “Existence of solutions to the Cauchy problem for some class of Sobolev-type equations in the space of tempered distributions”, Sibirsk. Mat. Zh., 60:4 (2019),  824–844  mathnet  elib; Siberian Math. J., 60:4 (2019), 644–660  isi  scopus
2018
2. A. L. Pavlov, “The Cauchy problem for one equation of Sobolev type”, Mat. Tr., 21:1 (2018),  125–154  mathnet  elib; Siberian Adv. Math., 29:1 (2019), 57–76  scopus
2016
3. A. L. Pavlov, “Holomorphic factorization of polynomials”, Sibirsk. Mat. Zh., 57:5 (2016),  1102–1108  mathnet  elib; Siberian Math. J., 57:5 (2016), 860–865  isi  scopus
2015
4. A. L. Pavlov, “On the division problem for a tempered distribution that depends holomorphically on a parameter”, Sibirsk. Mat. Zh., 56:5 (2015),  1130–1141  mathnet  elib; Siberian Math. J., 56:5 (2015), 901–911  isi  scopus
2013
5. A. L. Pavlov, “Solvability of boundary value problems in a half-space for differential equations with constant coefficients in the class of tempered distributions”, Sibirsk. Mat. Zh., 54:4 (2013),  871–889  mathnet  mathscinet; Siberian Math. J., 54:4 (2013), 697–712  isi  scopus
1993
6. A. L. Pavlov, “The Cauchy problem for Sobolev–Gal'pern type equations in spaces of functions of power growth”, Mat. Sb., 184:11 (1993),  3–20  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 80:2 (1995), 255–269  isi
1977
7. A. L. Pavlov, “On general boundary value problems for differential equations with constant coefficients in a half-space”, Mat. Sb. (N.S.), 103(145):3(7) (1977),  367–391  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:3 (1977), 313–334  isi
1976
8. A. L. Pavlov, “General boundary value problems for partial differential equations with constant coefficients in a half-space”, Uspekhi Mat. Nauk, 31:5(191) (1976),  249–250  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020